# SDR FDEA201109153892

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 523JB LANDING ANGLE CRACKED JUST OB OF SLAT TRACK 6 FROM CAMLOCK FASTENER HOLE.  REPAIR CARRIED OUT IAW SRM 57-41-12, MINOR REPAIR.
